# SDR 08FDEA03777

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: ARB23695
- Condition: Worn
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK FUEL FLAPPER VALVE AT XORS 402; 534 AT ACCESS OPENING;  HAD ELONGATED MOUNT HOLES (A/C SIDE) AT THE ATTACH BRACKET.  REMOVED THE FLAPPER DOOR AND HINGE ASSEMBLY IAW SRM 51-31-01, VOL II.  FABRICATED A NEW HINGE ASSEMBLY AND INSTALLED THE NEW HINGE ASSEMBLY IAW DWG   ARB 2369; REV "C" AND SRM 51-33-01;VOL II.  ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.  RE-INSTALLED THE FLAPPER DOOR IAW SRM 51-31-01; VOL II.  PART MARKED HINGE ASSEMBLY IAW GMM 7-0-1001.
